# SDR SIMA200327905

- Difficulty date: October 1, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, TWO GOUGES WERE FOUND IN FUSELAGE SKIN BETWEEN FRAMES 19 AND 20 AND STRINGERS 1L AND 2L, CENTER FUSELAGE 1.  BLENDED THE GOUGED AREAS AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER FOR REPAIR.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 ERV 22, CHAPTER 53-21-01, EMB REPAIR STATEMENT IC2003-145/3231 AND STANDARD SRM PRACTICES.  (M)
